# SDR C8GA201000033

- Difficulty date: August 30, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N755DH
- Make and model: Boeing 727225
- Aircraft serial: 21857
- Aircraft time: 45,978 hours, 35,902 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Dented
- Location: Bs 495 S27r
- Part time: 45,978 hours, 35,902 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX PERFORMING INSP, IT WAS NOTED THAT A DENT AT FUSELAGE STA 495, STRINGER 27R IS OUT OF SRM LIMITS.  FABRICATED DOUBLER FROM .063" 2024 T3 DIM 9.25" X 7.5", INSTALLED REPAIR NO OTHER DEFECTS NOTED. ACFT WAS RETURNED TO SERVICE.
